Modules of G-dimension zero over local rings with the cube of maximal ideal being zero

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)255-273
Number of pages19
JournalProceedings of Advanced Research Workshop, Commutative Algebra, Singularities and Computer Algebra, (Romania, Sinaia), NATO Science Program, Kluwer Press
VolumeVol.115
Publication statusPublished - 2003

Cite this

@article{b8fb86b716c84640ad2921f851033f1b,
title = "Modules of G-dimension zero over local rings with the cube of maximal ideal being zero",
author = "Yuuji Yoshino",
year = "2003",
language = "English",
volume = "Vol.115",
pages = "255--273",
journal = "Proceedings of Advanced Research Workshop, Commutative Algebra, Singularities and Computer Algebra, (Romania, Sinaia), NATO Science Program, Kluwer Press",

}

TY - JOUR

T1 - Modules of G-dimension zero over local rings with the cube of maximal ideal being zero

AU - Yoshino, Yuuji

PY - 2003

Y1 - 2003

M3 - Article

VL - Vol.115

SP - 255

EP - 273

JO - Proceedings of Advanced Research Workshop, Commutative Algebra, Singularities and Computer Algebra, (Romania, Sinaia), NATO Science Program, Kluwer Press

JF - Proceedings of Advanced Research Workshop, Commutative Algebra, Singularities and Computer Algebra, (Romania, Sinaia), NATO Science Program, Kluwer Press

ER -